# SDR UIEA201811082526

- Difficulty date: November 3, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,428 hours, 14,481 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329C
- Part serial: G0860
- Condition: Leaking
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT IDG LEAKING INTERNALLY.  R & R LT IDG IAW AMM 24-11-01-404-001-006, OPS NORMAL.
